Couldn't find what you looking for?

TRY OUR SEARCH!

My 23-yr. old daughter has tried several types of birth control pills and most recently has been on the patch for over a year. Every type of pill that she used caused 2-4 days of repeated vomiting, missed work or school, etc. The patch at least caused only 1 day of 5-6 vomiting episodes but now even the patch is giving her 2 days of nausea and/or vomiting. Her women's clinic gynecologist is skeptical when she tells him of this but I have watched it happen over and over again, and I know she is not exaggerating the problem. Where do we go from here? Depo shots? Or is there perhaps a more serious underlying problem? Help!

Loading...

i dont know if this will be much help but my friend had the exact same problem, a low strength birth control helped her in the beginning but later on its effects decreased. she switched to Yaz, which helped her. if your daughter hasnt tried that then take that into consideration. i think that the shot has alot of side effects that pills either have a less occurance of or do not have at all. my doctor told me the shot is the worst form of birth control for younger women as almost everyone gains weight on it, it causes bone loss, and sometimes severe depression. ask your gynocologist however she'll know best. but on that topic if she really isnt taking what you and your daughter say into consideration or not believing you, i really advise you look for a new one. it isnt right, since only the patien truly knows what she is going through and a doctor needs to address the needs of the patient and not do what is most convienent for them.
Reply

Loading...

I dont know if this will be of any help, but how long did she take each of these birth control pills? I started Yaz for the first time in December. (i had never taken birth control before this) and I had the same problem of vomiting every single morning for about a month and a half. (i have a theory that since the med was making my body think i was pregnant, then i was going through "morning sickness"). After my body got used to the birth control in about the middle of feb, the vomiting stopped. So my advice is to switch her to Yaz and STAY on it even if she vomits, just let her body get used to that specific medication. It could take months, but just wait it out. I dont think changing from different meds after a short amount of time will help... I hope this was useful! =)
Reply

Loading...